San Francisco, CA
A 36-year-old male asked:
Started testosterone shots. is there anything i can do to reduce soreness after the shot? it hurts pretty bad and lasts a few days.
1 doctor answer • 1 doctor weighed in
A Verified Doctoranswered
Endocrinology 53 years experience
Testosterone: It is not common for patients to continue to have pain from testosterone injections. Who is giving the injection? Where is the injection going? Should be your buttocks. How often is the injection given? Most often it is 200 mg every two weeks. You might be better off with 100 mg every week.
Created for people with ongoing healthcare needs but benefits everyone.
3.5k viewsAnswered >2 years ago
Last updated Dec 7, 2014
People also asked
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.